Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have symptoms similar to SLE, ANA weakly positive. Symptoms persist, with new ones

I have been having many symptoms that are similar, if not dead on to those of SLE. I had a positive ANA but when they did more blood work they said it was a weak postive and that was it. No more tests nothing, but still the same symptoms persist a year and half later. They were better for about a 5 month period but now starting again with new ones on top of the old symptoms.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
you probably need a repeat ANA by immunofluorescence .
that will give us a definite answer about your SLE.
ANA weakly positive means that it has been done by elisa which is not the recommended method to do the test.
what other symptoms do you have.
do you have photosensitivity,skin rash, oral ulcers,
ever had pleural effusion, CNS or renal symptoms-these are the symptoms of SLE.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor